CSN Login
Members Online: 18

cll side effects

papapond
Posts: 1
Joined: Aug 2006

my mom, 80 years old, was diagnosed with stage 4 cll - she has had her initial chemo and is now undergoing maintenance chemo - she has developed a side effect that both her oncologist and dermatologist say they have never seen before - the problem starts as a small red discoloration that over the course of a day or so becomes larger and redder - the worse part is the intense itching that she says feels like it comes from deep inside - antibiotics and cremes/medicines have had no affect - she is miserable - any experience or advice - thank you

Elainehz
Posts: 16
Joined: Aug 2006

Hi
I feel so sorry for your Mom. My advice is that you may have a look at the website: www.kanglaite.com
Their products work!.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network